Title: Existence and regularity of rotating global solutions for the generalized surface quasi-geostrophic equations.
Author(s): Angel Castro, Diego Córdoba and Javier Gómez-Serrano.
Source: Duke Math. J. 165, Number 5 (2016), 935-984.
Date of publication: January 15, 2016.
Abstract: Motivated by the recent work of Hassainia and Hmidi, we close the question of the existence of convex global rotating solutions for the generalized surface quasi-geostrophic equation for aÎ[1,2). We also show C¥-regularity of their boundary for all aÎ(0,2).